Patient :Hello, so i have a few concerns. the last few days ive had a dangerous lung infection(went to hospital, got medicine for it.) my point is, its hard to breathe still. therefore im not sleeping. my doc prescribed me Kolonapins for sleep. but they dont really work. theyre 0.5mg. i tried taking just one but it didnt help. so i took another. this was a few hours ago. im now in bed, wide awake because of all the pain im in. i already dont sleep good to begin with, so i bought these pills theyre made by equate. it's straight diphenhydramine 50mg. i have a tolerance now to this because i take them every night, so i take two or 3 (100mg or 150mg) since i havent slept for so long i was starting to become delarious and not thinking correctly. i have a fever of 103.2 also. so i got the equate pills out and was planning on just taking 3. well, since my mind is in a fog (which honestly this really isnt an excuse) but i ended up taking 6 of them or 350mg total. i dont know what i was thinking and didnt realize i did this until after the fact. ive been trying to rest/sleep all day so my body can heal so i took about 250mg of diphenhydramine about 5 hours ago. point to all this is that something bad could happen. i dont want to go into respiratory depression but i feel like that could happen since im already having a hard time breathe. my question is, will i be okay? im getting worried because im getting dizzy, lethargic, and just funny feeling. i know what i did was dumb but its too late now. i just want to know if this could be life threatening.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.